Can anyone can help me regain asymmetry exacerbated by filler and help me get a softer look? (photos)

so i had asymmetry on my temples and dr put voluma (only one syringe spread on my upper cheeks/temple) on my already prominent cheekbones. i did one round of hyaluronidase, but nowi am confused if i need more fillers on the temples to even out or more hyaluronidase, although i would prefer a simpler method. Anyone is very good at dealing with face sculpting/asymmetries to create a softer, balanced look?
To find doctors in your local area, please click here.

Doctor Answers 4

How do I correct assymetries caused after Voluma???

Thanks for sharing your story and including pictures.  You have a very interesting case and you have heard several different approaches.  I am in the camp of starting over from scratch.  You can dissolve with hyaluronidase and then you need to spend time with your surgeon to carefully plan out all of the nuances.  Dr. Michael Kane in NYC is one of the most experienced injectors around and he has a very artistic eye.  Please keep us informed of your progress.

Volume fillers and stimulatory fillers in Los Angeles

A slow and conservative treatment with a combination of stimulatory and volume fillers can help you regain your symmetry. 

Best, 
Dr. Karamanoukian 
Los Angeles

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
4.8 out of 5 stars 94 reviews

Regain symmetry

Hyaluronidase the best way to remove product. You may want to consider dissolving all your product and starting from scratch to build a softer look or something you find more desirable.

Best,


Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

Asymmetry after Voluma

Voluma is a fantastic injectable for mid face and hollows of the upper cheeks.  It is not designed for the temples.  Hyaluronidase is the only way to dissolve too much product injected.  You can add more product to correct this asymmetry but I cannot tell from the photos what the best approach might be.  For the best cosmetic results please consult a board certified dermatologist with a great deal of experience with facial injections including Voluma.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.